in , ,

Angry Cry Cute LOL Love OMG WTF

Called The ‘Russian Popeye’, A Young Dude Lost His Arms Injecting Oil Into His Biceps

Kirill Tereshin aka the Russian Popeye is a 21-year-old Russian who got caught into the hype of building bigger biceps or more importantly, suffered from a psychological disorder most bodybuilders suffer. This disorder is called Bigorexia. It is a condition where a person does anything humanly possible to get as big as possible. This Russian youngster developed an obsession to build bigger arms. To fulfill that obsession, he started injecting oil into his biceps.

Injecting oil for visual appearance is nothing new and bodybuilders have done it for ages. They inject a chemical concoction made using oil into their muscles called Synthol. As Synthol is expensive, Kirill made a look alike home concoction and started injecting his arms with 10 injections of 20 ml every day for a month. His main goal was to make his arms 27 inches huge.

View this post on Instagram

Красавчик брат

A post shared by – Кирилл Терешин, Существо 👽🛸 (@ruki_bazuki_official) on

Soon, he faced the consequences and his arms became discolored and started flaring up and looking red and purple. Doctors warned him that if he continued to do so, he might face paralysis or would have to get his arms amputated. He simply ignored and faced the consequences when the doctors had to surgically remove all the oil and the concoction from his arms. He posted this picture on his Instagram captioning ‘His bazooka arms were falling off.’

His recent Instagram posts suggest that the operation and the doctor’s suggestions have been just a mere halt in his goal and he continues to inject his arms with the concoction. This can eventually lead to him being an amputee permanently or even take his life.

This guy is an extreme example of what drugs can do to you and how bodybuilding or trying to look a certain way can mess with someone’s head.

 

But he is also a perfect example of how things can go severely wrong and if your doctor suggests you to stop doing something, it is in your best interest to listen to your doctor. Stop doing drugs to look a certain way as it will lead to nothing but dire health consequences for you, sometimes even permanent.

What do you think?

-2 points
Upvote Downvote

Total votes: 2

Upvotes: 0

Upvotes percentage: 0.000000%

Downvotes: 2

Downvotes percentage: 100.000000%

Leave a Reply

Your email address will not be published. Required fields are marked *

Teacher’s Halloween costume DIVIDES the internet: ‘I don’t get how you did this’

‘Red, White And The Bride:’ More Pics From Priyanka Chopra’s Bachelorette; Parineeti And Isha Ambani Also Join The Squad